# SDR AALA202209304758

- Difficulty date: September 25, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 61,922 hours, 25,182 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PITTING IN VERTICAL STABILIZER UPPER TIP SKIN PANEL FASTENER HOLES LOCATED AT BS 1198.8 AND WL 353.6. REPAIRED SKIN PANEL PER SRM 51-40-02-0G.
